MathSciNet Relay Station
MathSciNet bibliographic data
MR2087327 76M10 (65N22 65N30 76D07)
Barth, Teri; Bochev, Pavel; Gunzburger, Max; Shadid, John A taxonomy of consistently stabilized finite element methods for the Stokes problem. SIAM J. Sci. Comput. 25 (2004), no. 5, 1585–1607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement